Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Waking and aching-Ann Ruth Dina

Posted by Phil on April 20, 1999, at 19:17:55

In reply to Re: Waking and aching, posted by dina on April 20, 1999, at 12:09:58

Thanks for your input, took my last dose of WellSR
yesterday and feel okay. Ruth, I will be glad to let you know how Serzone works out...I did feel good at work today but I took 3x10mg Ritalin over the course of the day. Ritalin always seems to help. Phil

> when i tapered off luvox and wellbutrin (simultaneously)
> i experienced that achy (right down to the bones,
> exactly.) feeling also. at first i thought it was
> just the luvox, but it is possible that it was
> also the wellbutrin. i eased it by tapering slower
> on the luvox. (possibly, you could taper the
> wellbutrin longer and had the same effect?) also,
> i don't recall having that achy feeling when i
> started on serzone.
> good luck.
> dina




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phil thread:5081